Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 1974, Volume 42, Issue 3

An Axiomatic Characterization of the Price Mechanism<425:AACOTP>2.0.CO;2-B
p. 425-434

Hugo Sonnenschein

A set of independent axioms are exhibited which characterize the price mechanism. The Debreu-Scarf limit theorem on the core of an economy and a category theory viewpoint are employed in the analysis.

Log In To View Full Content